# SDR SWAA2021051940558

- Difficulty date: January 7, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AT LEVEL LBL 7 KEEL BEAM / REMOVED AND REPLACED SUPPORT BRACKET BODY STATION 540 AT LEVEL LBL 7' KEEL BEAM IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
